Skip to content Skip to navigation

Faculty

Jiandong Wu Associate Professor

Bio: 

Educational Background

  • PhD, School of Mathematical Sciences, Nanjing Normal University (2013)
  • MA, School of Mathematical Sciences, Nanjing Normal University (2004)
  • BA, School of Mathematical Sciences, Nanjing Normal University (2001)

 

Research

Research Interests

Combinatorial Number Theory

 

Research Projects

Title

Leader

Type

Period

On additive bases, sumsets and perfect numbers(11401411)

Feng-Juan Chen

National Natural Science Foundation for Young Scholars of China

from 2015-1 to 2017-12

On Erdos-Turan conjecture and other related number theory problems (11371195)

Yong-Gao Chen

National Natural Science Foundation of China

from 2014-1 to 2017-12

 

Journal Articles

  1. Mi-Mi Ma, Jian-Dong Wu, On the Diophantine equation (an)x+(bn)y=(cn)z. Bull.       Korean Math. Soc. 52 (2015), 1133–1138.
  2. Jian-Dong Wu,  The inverse problem on subset sums, II. J. Integer Seq. 16 (2013), Article 13.8.4, 5 pp.
  3. Yong-Gao Chen, Jian-Dong Wu, The inverse problem on subset sums. European J. Combin. 34 (2013), 841–845.
  4. Jian-Dong Wu, Quan-Hui Yang, Sumsets intersecting a sequence. J. Nat. Sci. Nanjing Norm. Univ. 13 (2012), 1–3.
  5. Quan-Hui Yang, Jian-Dong Wu, Sum and difference sets containing integer powers. Czechoslovak Math. J. 62(137) (2012), 787–793.
  6. Jian-Dong Wu, Feng-Juan Chen, Yong-Gao Chen, On the structure of the sumsets. Discrete Math. 311 (2011), 408–412.

 

Contact

Telephone: +86-25-85891380-8625

Email: wujiandong@njnu.edu.cn